# SDR AALA20140222005

- Difficulty date: February 22, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- Aircraft time: 71,901 hours, 37,992 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Casting
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND WING LE NR 4 SLAT TRACK CASTING CRACKED AT INBD SIDE AT PULLEY BRACKET.  REPLACED SLAT TRACK CASTING IAW AARD 51-00-00-05.
